A Contraction Theorem Containing Rational Term in Menger Spaces

Main Article Content

Deepak Singh
Amin Ahmed
Madhu Singh
Naval Singh

Abstract

The  purpose of this paper is to prove a common fixed point theorem satisfying a new contraction type condition containing rational and product terms without continuity in Menger spaces. An example is also given to support our Theorem. At the end a corollary is given.

Article Details

How to Cite
Singh, D. ., Ahmed, A. ., Singh, M. ., & Singh, N. . (2022). A Contraction Theorem Containing Rational Term in Menger Spaces. Journal of Advanced Studies in Topology, 3(3), 110–117. Retrieved from https://m-sciences.com/index.php/jast/article/view/76
Section
Research Articles